| Model Number |
WA63032A |
| Medical Device Problem Codes |
Arcing (2583); Sparking (2595)
| Health Effect - Clinical Codes |
Burn(s) (1757); Necrosis (1971)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient¿s outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
Event or Problem Description
Olympus was informed that during an unspecified therapeutic laparoscopic procedure at an unknown date the patient sustained burn necrosis at the trocar incision.No further information was provided.
Additional Manufacturer Narrative
The suspect medical device was not returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient's outcome and the reported phenomenon could not be determined and is being judged as unknown.Furthermore, a manufacturing and quality control review could not be performed since basic data of article identification (lot number) are missing.Instead a manufacturing and quality control review was performed for the last 24 months of production.There were no non-conformities or deviations regarding the described issue.The case will be closed from olympus side with no further actions.However, the reported event/incident will be recorded for trending and surveillance purposes.